An Existence Result for a Mathematical Model of Koiter's Type
Year: 2025
Author: Trung Hieu Giang
Communications in Mathematical Analysis and Applications, Vol. 4 (2025), Iss. 1 : pp. 17–47
Abstract
In this paper we first introduce a new shell model that can be applied for all kinds of geometries of the middle surface of the shell. Then we show that our model is close to Koiter's nonlinear shell model in a specific sense. Finally, we establish the existence of a minimizer for this new model.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/cmaa.2024-0005
Communications in Mathematical Analysis and Applications, Vol. 4 (2025), Iss. 1 : pp. 17–47
Published online: 2025-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 31
Keywords: Nonlinear elasticity Koiter shell model existence theory.
Author Details
Trung Hieu Giang Email